Article

On the stability of a nonlinear structured population dynamical model with two interacting species

Citation

Farkas JZ (2006) On the stability of a nonlinear structured population dynamical model with two interacting species. Differential Equations and Dynamical Systems, 14 (1 & 2), pp. 27-37.

Abstract
A nonlinear age-structured population dynamical model with two interacting species is considered. Using the characteristic equation deduced in M. Farkas (2002), we investigate the stability of stationary solutions of the model.

Journal
Differential Equations and Dynamical Systems: Volume 14, Issue 1 & 2

StatusPublished
Publication date31/01/2006
URLhttp://hdl.handle.net/1893/10336
PublisherSpringer
ISSN0971-3514